Authors: Brimberg, Jack
Hansen, Pierre
Mladenović, Nenad 
Affiliations: Mathematical Institute of the Serbian Academy of Sciences and Arts 
Title: A note on reduction of quadratic and bilinear programs with equality constraints
Journal: Journal of Global Optimization
Volume: 22
Issue: 1-4
First page: 39
Last page: 47
Issue Date: 1-Jan-2002
Rank: M22
ISSN: 0925-5001
DOI: 10.1023/A:1013838625301
Abstract: 
Reduction of some classes of global optimization programs to bilinear programs may be done in various ways, and the choice of method clearly influences the ease of solution of the resulting problem. In this note we show how linear equality constraints may be used together with graph theoretic tools to reduce a bilinear program, i.e., eliminate variables from quadratic terms to minimize the number of complicating variables. The method is illustrated on an example. Computer results are reported on known test problems.
Keywords: Bilinear program | Gaussian pivoting | Quadratic program | Reduction
Publisher: Springer Link

Show full item record

SCOPUSTM   
Citations

6
checked on Jan 20, 2022

Page view(s)

11
checked on Jan 20, 2022

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.